# SDR ASOA201102385

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 32,774 hours, 29,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TURN ON WHEN SWITCH IS TURNED TO ARM.  FOUND CIRCUIT BREAKER OPEN, CLOSED CIRCUIT BREAKER, OPS CHECKED GOOD IAW AMM 33-51-00.
